# SDR DXTA2023082894000

- Difficulty date: August 27, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N313QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800140
- Aircraft time: 13,749 hours, 9,202 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: S25655
- Part serial: NSN
- Condition: Blown
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON PREFLIGHT, ALL EMERGENCY LIGHTS INTERIOR AND EXTERIOR DO NOT ILLUMINATE WITH THE EMER LTS SELECTED ON. IN ARM, AFT EMERGENCY EXIT LIGHTS DO NOT ILLUMINATE.  MET WITH CREW AND VERIFIED DISCREPANCY. GAINED ACCESS TO #4 EMER LIGHT POWER SUPPLY AND INSPECTED CONNECTIONS FOR SECURITY OF INSTALLATION AND DAMAGE WITH NO DEFECTS FOUND. PERFORMED G SWITCH RESET PROCEDURE WITH NO SUCCESS. UPON FURTHER INSPECTION OF #4 POWER SUPPLY FOUND FUSE BLOWN. REMOVED AND REPLACED #4 EMER POWER SUPPLY FUSE AND PERFORMED EMERGENCY LIGHTS OPS CHECK AND NETJETS AVIATION, INC TASK CARD TC-FL T-33-1001. WITH NO DEFECTS NOTED, EMERGENCY LIGHTS SYSTEM OPS CHECK GOOD. AFTER PERFORMING CHARGE FOR 60 MIN, PERFORMED ANOTHER OPS CHECKS AND FUSE BLEW AGAIN. REPLACED #4 EMER POWER SUPPLY FUSE. REPOSITIONED EMER LIGHT POWER SUPPLY #2 AND #4 AND THE ORIGINAL #2 POWER SUPPLY IN THE #4 POSITION BLEW ITS FUSE. REINSTALLED #2 POWER SUPPLY TO ORIGINAL LOCATION WITH NEW FUSE. REINSTALLED #4 EMER LIGHT POWER SUPPLY TO ITS ORIGINAL POSITION. CHECKED FOR POWER AND GND AT CP UF008, CONSTANT 28V AND GOOD GROUND. GAINED ACCESS TO CP JI 108V AND DISCONNECTED CP J 1108 TURNED EMER LIGHT SWITCH TO ON, ALL EMER LIGHTS ILLUMINATED WITH NO ISSUES EXCEPT THE LAV AREA LIGHT THAT ARE CONTROLLED BY THE #4  EMER POWER SUPPLY. VERIFIED POWER AT PLUG PII08V FOUND GOOD POWER AT PINS A,B,E,G, F, K. INSPECTED THE WIRING JNVOL VED WITH THE #4 EMERGENCY BA TIER Y PACK AND FOUND THAT THE  TOILET DISCONNECT HARNESS (PI0L2V) WIRES WERE PINCHED UNDER THE LAV MOUNTING BRACKET  AND WERE CUT. REMOVED DAMAGED WIRES AND INSTALLED NEW WIRES, CONNECTOR, AND PINS  AW CITATION ST AND ARD PRACTICES MANUAL CH 20-30-25 AND CESSNA AIRCRAFT COMPANY MODEL 680 IMM & !PC CH 25-92-02. OPS CHECKED GOOD.  ORIGINAL SUBMISSION DATE: 8-28-2023.
